# SDR UALA2012112906856

- Difficulty date: November 29, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 88,710 hours, 10,748 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN CRACKED AT BS 2370 STR 15L.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGE, MANUFACTURED REPAIR DOUBLER AND INSTALLED PER SRM 53-00-01 RPR 1, SOLID FASTENER RPR. HOLES NOT ZERO-TIMED.  THIS IS A CATEGORY "B" REPAIR. A CF ITEM WILL BE CREATED FOR REINSPECTIONS.
